# SDR AALA20100919DFW08

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 62,229 hours, 22,158 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROW 10 DEF DO NOT LIGHT UP.  FOUND A BROKEN WIRE IAW MCM CARD 2800.  REPLACED EMERGENCY LIGHT HARNESS AT THE END OF SEAT 10 DEF AND PERFORMED OPS CHECK.  OPS CHECK NORMAL.
